Thunderstorm Wind, Victoria
- When
- June 19, 3:11 AM CST
- Where
- Victoria County, (Vct)victoria Rgnl A
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 28.850, -96.920
Victoria Regional Airport ASOS measured a gust to 62 mph.
Scattered thunderstorms over southeast Texas raced southwest into the Victoria Crossroads during the early morning hours. Wind gusts around 60 mph occurred in Victoria.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CRP wrote it up.
Scattered thunderstorms over southeast Texas raced southwest into the Victoria Crossroads during the early morning hours. Wind gusts around 60 mph occurred in Victoria.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jun 18, 11:46 PM CST, 3 hours 25 minutes earlier.
Area Forecast Discussion...UPDATED National Weather Service Corpus Christi TX 1246 AM CDT SUN JUN 19 2016 .DISCUSSION... Updated for the 06Z Aviation Discussion. && .AVIATION...VFR SCT-BKN CIGs moving in from the NE toward VCT. High pressure settling in over S TX with expectation of low level stratus and fog to develop over the next few hours, especially around ALI. Did hold off longer for BR development at VCT with the higher CIGs currently moving in. Improvements will occur through the mid-late MRNG hours, with generally VFR for the AFTN and EVNG. Moisture will increase through Sunday, with isolated SHRAs possible early from CRP-VCT, transitioning to SHRAs/TSRAs late MRNG through the AFTN with the additional heating. Light winds overnight will generally become SE 10-15 KTS this AFTN. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 77 89 76 92 76 / 30 60 20 30 10 Victoria 75 90 74 91 75 / 20 50 10 40 10 Laredo 76 94 75 98 76 / 20 50 20 10 10 Alice 75 92 74 95 74 / 20 60 10 30 10 Rockport 79 88 79 89 79 / 30 50 20 40 10 Cotulla 75 95 74 98 75 / 20 40 10 20 10 Kingsville 76 90 75 94 75 / 30 60 20 30 10 Navy Corpus 79 87 80 88 79 / 30 60 20 30 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && CB/85...AVIATION
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 453 AM CDT SAT JUN 18 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-191000- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 453 AM CDT SAT JUN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT HEAT INDEX VALUES OF 105 TO 109 ACROSS MUCH OF SOUTH TEXAS. A FEW LOCATIONS MAY BRIEFLY EXPERIENCE HEAT INDEX VALUES OF 110 DEGREES BUT THIS SHOULD LAST FOR LESS THAN 2 HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM SUNDAY INTO TUESDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. INCREASING LONG PERIOD SWELLS MAY RESULT IN AN ENHANCED RIP CURRENT RISK LATE SUNDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CB/TJ
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 334 AM CDT SUN JUN 19 2016 TXZ239>244-200000- WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES... SAN DIEGO...ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS 334 AM CDT SUN JUN 19 2016 ...HEAT INDICES BETWEEN 105 AND 109 DEGREES ARE EXPECTED THIS AFTERNOON ACROSS THE SOUTHERN BRUSH COUNTRY AND SOUTHERN COASTAL BEND... THE COMBINATION OF WARM TEMPERATURES AND HIGH DEWPOINTS WILL PRODUCE HEAT INDICES BETWEEN 105 AND 109 DEGREES THIS AFTERNOON ACROSS THE SOUTHERN BRUSH COUNTRY AND SOUTHERN COASTAL BEND...GENERALLY FROM SINTON WEST TO ALICE TO LAREDO AND SOUTHWARD. RESIDENTS WITH OUTDOOR ACTIVITIES PLANNED ARE URGED TO DRINK PLENTY OF WATER...WEAR LIGHT WEIGHT AND LIGHT COLORED CLOTHING...AND TAKE FREQUENT BREAKS FROM THE HEAT. YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. STAY TUNED TO NOAA WEATHER RADIO...OR OTHER MEANS OF COMMUNICATION...FOR THE LATEST WEATHER INFORMATION FROM YOUR NATIONAL WEATHER SERVICE OFFICE IN CORPUS CHRISTI.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
400 AM CDT SUN JUN 19 2016
TXZ233-234-246-247-190945-
CALHOUN-VICTORIA-GOLIAD-REFUGIO-
400 AM CDT SUN JUN 19 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT VICTORIA...NORTHWESTERN
CALHOUN...NORTHEASTERN REFUGIO AND NORTHEASTERN GOLIAD COUNTIES...
AT 359 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SALEM TO 8 MILES NORTH OF KAMEY. MOVEMENT
WAS SOUTHWEST AT 45 MPH.
WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VICTORIA...PORT LAVACA...MCFADDIN...GUADALUPE...FANNIN...POINT COMFORT...
POINT COMFORT...VICTORIA DETAR HOSPITAL NORTH...DACOSTA...COLETO CREEK
PARK...NURSERY...WOOD HI...VICTORIA REGIONAL AIRPORT...DOWNTOWN VICTORIA...
KAMEY...TIVOLI...KAMAY...VICTORIA COLONY CREEK COUNTRY CLUB...VICTORIA
COLLEGE AND SAXET LAKES.
LAT...LON 2906 9694 2901 9682 2892 9679 2889 9673
2885 9670 2882 9672 2872 9665 2870 9666
2870 9667 2867 9663 2870 9657 2870 9653
2868 9651 2864 9661 2861 9662 2837 9702
2883 9742 2889 9733 2887 9730 2910 9698
TIME...MOT...LOC 0859Z 055DEG 40KT 2898 9694 2875 9671
CBThe Corpus Christi radar (KCRP), 132 km away, was scanning. The volume nearest the first event began at 09:08 UTC.
1 thunderstorm wind. Local standard time, as filed.
Victoria Regional Airport ASOS measured a gust to 62 mph.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2016Every state in 2016This day in weather historyWarnings in Texas, June 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 645942.